sertreline

hi im new to this site i dont know if im on the right site as i seem a fraud well i feel one been prescribed sertreline 50mg for post natal anxiety where i would constantly think i was gonna die in horrible ways (i didnt believe these thought they were just unbelievebly upsetting and morbid) feelin a fraud cause mine is post natal and theres others suffering more severe. anyway to the point of it all lol ive been on these tablets 4 days my anxiety was worse at first but i was told to expect that so i pushed through then the runs i mean almightly s... (sorry this is a lot of info) now i feel high as a kite which scares me i have dabbled in ecstacy when i was younger (not that im proud of that AT ALL) but it feels slightly like that on your way up on a high its day 4 but this is not normal i do not like these at all also my heart races so fast during the day does not help my anxiety one bit has anyone else experienced the same? ive also read some seriously bad reviews of setreline im actually quite annoyed i said yes to it before i knew about so much that people find wrong with it how can i get off these safely? should be safe after only 4 days?

4 Replies

oldestnewest
  • also my pupils have dilated so much its a bit worrying?

  • Hi love there are bad reviews and good reviews on everything people take everyone is different and alot of people on here do take it i take citalopram and when i 1st started taking it i felt worse the thoughts in my mind were so scary i thought i was gona die all the time and thought i was going mad i even asked my OH to put me into a mental institute i had so many weird symptoms my heart palpitations sweats shakes dizziness light headed the feeling as though my body wasnt my own as if i was looking down on myself and people on here said to stick with them you do feel worse before feeling better dont get me wrong have been taking them for just over 5 weeks and still getting bad days but more than bad now and still get lightheaded and pains in my chest but trying to accept them for anxiety i am having my 24hr heart monitor on tmw so hoping this eases my mind please go back to see your gp he may say this is normal till they have settled or he may move you onto something else i was on propanonol at first and felt funny so went onto others you can ask for your bloods to be checked and your heart so dont be affraid to ask they cant refuse you love let me know how you do xxxxxxxx

  • Maybe you are on to high a dose. Go back to your doctors and tell them your symptons. I am on sertroline 150 mg per day and it suits me fine. But its often trial and error with tablets and all of them have side effects. I was told however that it can be 2/3 weeks before they really kick in.

    Bev x

  • Let me tell you i tried sert for 1 day and i felt terrible runs sick weird etc

You may also like...